Show simple item record

dc.contributor.authorDelshams Valdés, Amadeu
dc.contributor.authorGonchenko, Marina
dc.contributor.authorGonchenko, Sergey V.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2015-12-10T11:00:51Z
dc.date.available2016-07-01T00:30:20Z
dc.date.issued2015-09-01
dc.identifier.citationDelshams, A., Gonchenko, M., Gonchenko, S. On dynamics and bifurcations of area-preserving maps with homoclinic tangencies. "Nonlinearity", 01 Setembre 2015, vol. 28, núm. 9, p. 3027-3071.
dc.identifier.issn0951-7715
dc.identifier.urihttp://hdl.handle.net/2117/80380
dc.description.abstractWe study bifurcations of area-preserving maps, both orientable (symplectic) and non-orientable, with quadratic homoclinic tangencies. We consider one and two parameter general unfoldings and establish results related to the appearance of elliptic periodic orbits. In particular, we find conditions for such maps to have infinitely many generic (KAM-stable) elliptic periodic orbits of all successive periods starting at some number.
dc.format.extent45 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshAstrodynamics and satellite systems
dc.subject.otherhomoclinic tangency
dc.subject.otherarea preserving mapping
dc.subject.otherbifurcation
dc.titleOn dynamics and bifurcations of area-preserving maps with homoclinic tangencies
dc.typeArticle
dc.subject.lemacAstrodinàmica
dc.contributor.groupUniversitat Politècnica de Catalunya. SD - Sistemes Dinàmics de la UPC
dc.identifier.doi10.1088/0951-7715/28/9/3027
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://iopscience.iop.org/article/10.1088/0951-7715/28/9/3027/meta;jsessionid=DD87FDB4E2AD8AA7FD73041E7CF7EDF2.c1.iopscience.cld.iop.org
dc.rights.accessOpen Access
local.identifier.drac16920762
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO//MTM2012-31714/ES/DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A ASTRODINAMICA, NEUROCIENCIA Y OTROS CAMPOS/
local.citation.authorDelshams, A.; Gonchenko, M.; Gonchenko, S.
local.citation.publicationNameNonlinearity
local.citation.volume28
local.citation.number9
local.citation.startingPage3027
local.citation.endingPage3071


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record